EconPapers    
Economics at your fingertips  
 

Toward a More General Theory of Regulation: Comment

Jack Hirshleifer

Journal of Law and Economics, 1976, vol. 19, issue 2, 241-44

Date: 1976
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://dx.doi.org/10.1086/466866 (application/pdf)
Access to the online full text or PDF requires a subscription.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ucp:jlawec:v:19:y:1976:i:2:p:241-44

Access Statistics for this article

More articles in Journal of Law and Economics from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().

 
Page updated 2025-03-31
Handle: RePEc:ucp:jlawec:v:19:y:1976:i:2:p:241-44